# SDR AALA20130109002

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 35,823 hours, 10,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT NUMBER 4E EMERGENCY EXIT LIGHT INOPERATIVE.  RE-SEATED CONNECTOR FOR SEAT 4E EMERGENCY LIGHT.  OPS CHECK NORMAL.
